# SDR 99ZZZX2981

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Aircraft: N619BE
- Make and model: Beech 58
- Aircraft serial: TH20
- Propeller: Mcauly D2AF34C30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Part time: 6,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, PROPELLER WAS FOUND LEAKING RED OIL DOWN THE BLADE.  PROPELLER WAS REMOVED AND SENT TO SHOP FOR INSPECTION.  AFTER PROP WAS DISASSEMBLED, THE HUB WAS STRIPPED AND INSPECTED WITH A 10X MICROSCOPE AND A CRACK WAS DISCOVERED IN NR 1 BLADE SOCKET, 7 O'CLOCK POSITION, 5 THREADS IN. 0.5 INCH LONG.  REPLACEMENT HUB INSTALLED AND PROPELLER CHECK GOOD.
